# SDR CALA2014061391264

- Difficulty date: June 10, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 93,876 hours, 14,885 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 6B EMER LIGHT DAMAGED.  REPLACED DAMAGED LENS COVER & ACP EMER LIGHT OPERATION TEST IAW MM33-51-00-501.
